Sputtr.com | Alternative Search Engine

Birkhoff

George David Birkhoff (1884-1944): Dutch-American ...

1 George David Birkhoff (1884-1944): Dutch-American Mathematician Extraordinaire Huug van den Dool 4008 Beechwood Rd W-Hyattsville, MD 20782 Presented at the Fourteenth Conference for the Association for the Advancement of Dutch-American Studies (AADAS), Chicago Illinois, June 5-7 2003.

Biographical Memoirs, VOLUME 80 - NATIONAL ACADEMY OF ...

NATIONAL ACADEMY OF SCIENCES GEORGE DAVID BIRKHOFF 1884–1944 A Biographical Memoir by OSWALD VEBLEN Biographical Memoirs, VOLUME 80 PUBLISHED 2001 BY

2003 Birkhoff Prize, Volume 50, Number 4

2003 Birkhoff Prize 470 N OTICES OF THE AMS V OLUME 50, N UMBER 4 The 2003 George David Birkhoff Prize in Applied Mathematics was awarded at the 109th Annual Meeting of the AMS in Baltimore in January 2003.

George David and Garrett Birkhoff Today two American ...

George David and Garrett Birkhoff Today two American mathematicians, George David Birkhoff (March 21, 1884 – November 12, 1944) and his son Garrett Birkhoff (January 19, 1911 – November 22, 1996) are featured.

BIRKHOFF, HENDRICKS & CARTER, L.L.P.

BIRKHOFF, HENDRICKS & CARTER, L.L.P. PROFESSIONAL ENGINEERS 11910 Greenville Ave., Suite 600 Dallas, Texas 75243 Fax (214)4 61-8390 Phone (214) 36 1-7900 JOHN W. BIRKHOFF.

2009 AMS-SIAM Birkhoff Prize

492 N otices of the AMs V oluMe 56, N uMber 4 2009 AMS-SIAM Birkhoff Prize Joel Smoller received the 2009 AMS-SIAM George David Birkhoff Prize in Applied Mathematics at the Joint Mathematics Meetings in Washington, DC, in January 2009.

THE BIRKHOFF-EGERVARY-KONIG THEOREM

94 H. SCHNEIDER: THE BIRKHOFF-EGERVARY-K6NIG THEOREM References [1] G. BIRKHOFF, Lattice-ordered groups, Ann. of. Math., (2) 43 (1942), 298-331. [2] G.

Extending the Birkhoff-von Neumann Switching Strategy for ...

IEEE JOURNAL ON SELECTED AREAS IN COMMUNICATIONS, VOL. 25, NO. 6, AUGUST 2007 1 Extending the Birkhoff-von Neumann Switching Strategy for Multicast-On the use of Optical Splitting in Switches Jay KumarSundararajan, Student Member, IEEE , Supratim Deb, and Muriel M ´ edard, Senior Member, IEEE ...

BIRKHOFF BILLIARDS ARE INSECURE

DISCRETE AND CONTINUOUS doi:10.3934/dcds.2009.23.1035 DYNAMICAL SYSTEMS Volume 23, Number 3, March 2009 pp. 1035-1040 BIRKHOFF BILLIARDS ARE INSECURE Serge Tabachnikov Department of Mathematics, Penn State University University Park, PA 16802, USA (Communicated by Anatole Katok) Abstract.

Birkhoff-James approximate orthogonality sets and numerical ...

Birkhoff-James approximate orthogonality sets and numerical ranges Christos Chorianopoulo s ∗and Panayiotis Psarrakos ∗ December7,2010 Abstract In this paper, the notion of Birkhoff-James approximate orthogonality sets is introduced for rectangular matrices and matrix polynomials.